본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SECOND ORDER REGULAR VARIATION AND ITS APPLICATIONS TO RATES OF CONVERGENCE IN EXTREME-VALUE DISTRIBUTION

Lin, Fuming   (DEPARTMENT OF MATHEMATICS SICHUAN UNIVERSITY OF SCIENCES & ENGINEERINGUU0016783  ); Peng, Zuoxiang   (SCHOOL OF MATHEMATICS AND STATISTICS SOUTHWEST UNIVERSITYUU0017554  ); Nadarajah, Saralees   (SCHOOL OF MATHEMATICS UNIVERSITY OF MANCHESTER  );
  • 초록

    The rate of convergence of the distribution of order statistics to the corresponding extreme-value distribution may be characterized by the uniform and total variation metrics. de Haan and Resnick [4] derived the convergence rate when the second order generalized regularly varying function has second order derivatives. In this paper, based on the properties of the generalized regular variation and the second order generalized variation and characterized by uniform and total variation metrics, the convergence rates of the distribution of the largest order statistic are obtained under weaker conditions.


  • 주제어

    second order generalized regularly varying function .   extreme value distribution .   rate of convergence .   total variation metrics.  

  • 참고문헌 (7)

    1. P. Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968 
    2. S. Cheng and C. Jiang, The Edgeworth expansion for distributions of extreme values, Sci. China Ser. A 44 (2001), no. 4, 427-437 
    3. L. de Haan, On regular variation and its application to the weak convergence of sample extremes, Mathematical Centre Tracts, 32 Mathematisch Centrum, Amsterdam, 1970 
    4. L. de Haan and S. I. Resnick, Second-order regular variation and rates of convergence in extreme-value theory, Ann. Probab. 24 (1996), no. 1, 97-124 
    5. B. V. Gnedenko, Sur la distribution limite du terme maximum d'une serie aleatoire, Ann. of Math. (2) 44 (1943), 423-453 
    6. S. Nadarajah, Extreme value theory, models and simulation, Stochastic processes: modelling and simulation, 607-691, Handbook of Statist., 21, North-Holland, Amsterdam, 2003 
    7. L. de Haan and U. Stadtmuller, Generalized regular variation of second order, J. Austral. Math. Soc. Ser. A 61 (1996), no. 3, 381-395 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기